# SDR AUS20040458

- Difficulty date: May 25, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 272T3100321
- Condition: Worn
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT HYDRAULIC SYSTEM PIPE WORN THROUGH BY BROKEN CLAMP LOCATED IN LT PYLON. LOSS OF HYDRAULIC FLUID.
